About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 626898, 7 pages
http://dx.doi.org/10.1155/2013/626898
Research Article

The Hyperorder of Solutions of Second-Order Linear Differential Equations

School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China

Received 15 June 2013; Accepted 29 July 2013

Academic Editor: Jaan Janno

Copyright © 2013 Guowei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Yang, Value Distribution Theory and New Research, Science Press, Beijing, China, 1982, (Chinese).
  4. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press/Kluwer, Beijing, China, 2003.
  5. G. Jank and L. Volkmann, Einführung in die Theorie der ganzen und meromorphen Funktionen mit Anwendungen auf Differentialgleichungen, Birkhäuser, Basel, Switzerland, 1985.
  6. Z.-X. Chen, “The growth of solutions of f+ezf+Q(z)f=0 where the order (Q)=1,” Science in China. Series A. Mathematics, vol. 45, no. 3, pp. 290–300, 2002. View at Zentralblatt MATH · View at MathSciNet
  7. J. Wang and I. Laine, “Growth of solutions of second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 39–51, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z.-X. Chen and K. H. Shon, “On subnormal solutions of second order linear periodic differential equations,” Science in China. Series A, vol. 50, no. 6, pp. 786–800, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Bergweiler, P. J. Rippon, and G. M. Stallard, “Multiply connected wandering domains of entire functions,” to appear in Proceedings of the London Mathematical Society, http://arxiv.org/abs/1109.1794.
  10. T. Ransford, Potential Theory in the Complex Plane, vol. 28 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, UK, 1995. View at Publisher · View at Google Scholar · View at MathSciNet